# SDR SCNA95148

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batteries
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR EMERGENCY EXIT LIGHT ON VERY DIM.  FOUND BATTERY PACK WITH LOW VOLTAGE AND SOME CORROSION ON TERMINALS.  CLEANED TERMINALS AND INSTALLED NEW BATTERIES PER MM 33-50-61, LIGHT TESTED GOOD.
